MathSciNet Relay Station
MathSciNet bibliographic data
MR1953712 13D45 (14M25)
Hoa, Lê Tuân; Stückrad, Jürgen Castelnuovo-Mumford regularity of simplicial toric rings. J. Algebra 259 (2003), no. 1, 127–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement